# SDR SIMA20180220008

- Difficulty date: February 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65, LATERAL L SHAPE CORRODED AT STRINGERS 16L - 18L.  ACCOMPLISHED A REPAIR TO L SHAPE IAW  SRM 53-31-04, ITEM 4, FIG 212, AND SRM 51-40-02.
